# SDR DL76G081208

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N171DZ
- Make and model: Boeing 767332
- Aircraft serial: 29690
- Aircraft time: 35,504 hours, 12,213 cycles
- Engine: Ge CF680C2B6F
- Engine time: 31,046 hours, 6,823 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Controller
- Part number: 79275511
- Part serial: 112
- Condition: Inoperative
- Location: Nr 2 Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENG START RT BLEED VALVE LIGHT STAYED ILLUM WHEN SELECTED ON.  CYCLED C/B PER MTC INTSRUCTIONS, VALVE STAYED CLOSED.  REPLACED NR 2 ENG PRV, RAN ENG, NOW BLEED AIR CHECKS GOOD.
